Does vit c megadosing chelate? by healthyartist ..... Chelation Therapy Support Forum
Date: 1/3/2011 8:06:34 PM ( 10 years ago ago)
0 of 0 (0%) readers agree with this message. Hide votes What is this?
I'm trying to get to the bottom of why vitamin c makes my gums more swollen, teeth feel loose and yeast infection flare up.
I have one Amalgam filling and I didn't have any pain in my mouth until I started megadosing with vit c with Dr Lam. Now that tooth hurts often and the gums surrounding that tooth are more inflamed.
I have stopped doing the megadosing for about four months now and have been taking around 2000mg of c for the past month. Last week my doc decided to try a vitamin drip because she doesn't think I'm absorbing my nutrients. We tried a simple one with 2cc's of vit c and some calcium and magnesium. My teeth felt very loose the next day and my croth itched more and my body ached.
If vit c is indeed a chelator then this would adequately explain my reaction.
A mineral hair analysis from ARL said that I have very high levels of mercury and aluminum.
Thanks for your input.
<< Return to the standard message view
fetched in 0.05 sec, referred by www.curezone.org/forums/fmp.asp?i=1746787